Thursday, September 21, 2023

GET OUR FREE E-NEWSLETTER

“You may choose to look the other way, but you can never say again that you did not know.”

— William Wilberforce

Moderna COVID-19 Vaccine Causes Painful Side Effects in Patients Who Have Facial Fillers

And an unusual side effect of the Moderna COVID vaccine… But you only have to worry about it if you’ve had certain cosmetic procedures. The FDA advisory committee reviewing the new Moderna vaccine has noted a specific side effect involving several trial participants who had cosmetic facial fillers. … In these cases, the patients all had swelling and inflammation of the area that was given the filler. A couple of the patients had cheek filler done six months prior to their vaccines, and one patient had lip filler done two days after her vaccine.

8 Responses

  1. What about people who have pacemakers and stents and breast implants and knee and hip replacements, and cataract lens implants, etc.? These are foreign objects too. Chances are that side effects would never be attributed to the vaccine.

  2. Resolved successfully, with steroids and other drugs? That’s not resolution, that’s suppression of symptoms.

    Ah, the price we pay for vanity!

  3. A nurse recently reported the side effect of Bells Palsy from her CV vaccine. First, there is no such thing as a ‘side’ effect. All ‘side effects’ are EFFECTS, the results of physiologic assault! She suffered a stroke, brain damage, from a vaccine for a ‘virus’ with a 99.97% survival rate! Just say NO!

    1. Years ago a friend of mine contracted Bells palsy. Looking back, she just became a nurse getting all her vaccines just before her diagnosis

  4. If this were just the result of the immune system being “revved up,” then we would see this same response with seasonal flu or tetanus boosters or any other vaccine given to adults. We don’t see that happen. This is evidence of a SPECIFIC immune response of antibodies to a component in the fillers, maybe some molecular mimicry going on… This is highly concerning, and I agree that any individual with an implanted medical device should be very worried.

  5. “Don’t let this stop you from getting the vaccine…” Nothing to see here folks, it’s all resolved with a few steroid shots. It’s all fine.

Leave a Reply

Your email address will not be published. Required fields are marked *

Search in Archive

Search in Site

To search in site, type your keyword and hit enter